# SDR SWAA2024121075208

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 68,018 hours, 34,787 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE DOES NOT SEAT PROPERLY IN GUIDE ON FWD SVC DOOR<[01] REPOSITIONED GIRT BAR W/SIP. GIRT BAR NOW PROPERLY ENGAGES WITH STOW CLIPS.
